# SDR UATA202408024531

- Difficulty date: July 15, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N440RA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Aircraft time: 43,233 hours, 61,795 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zone 200
- Part time: 43,233 hours, 61,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE TO WING FILLET FAIRING, WHERE IT WRAPS AROUND THE FUSELAGE TO ATTACH AT FRAME 5 WAS FOUND CRACKED.  THIS IS THE THIRD AIRCRAFT IN OUR FLEET THIS YEAR WITH A SIMILAR CRACK.  THERE IS AN AD NOTE ON THE FRAME 5 AND FUSELAGE SKIN CRACKING IN THIS AREA, BUT THE ONLY CRACK WAS IN THE FAIRING ON THESE THREE AIRCRAFT.
